Volume 32, Issue 1
On Copositive Approximation in Spaces of Continuous Functions II: The Uniqueness of Best Copositive Approximation

A. K. Kamal

10.4208/ata.2016.v32.n1.2

Anal. Theory Appl., 32 (2016), pp. 20-26

Preview Full PDF BiBTex 228 489
  • Abstract

This paper is part II of "{On Copositive Approximation in Spaces of Continuous Functions}". In this paper the author shows that if Q is any compact subset of real numbers, and M is any finite dimensional strict Chebyshev subspace of C(Q) then for any admissible function $f\in C(Q)\backslash M,$ the best copositive approximation to $f$ from M is unique.

  • History

Published online: 2016-01

  • AMS Subject Headings

41A65

  • Cited by